ISSN

CN

News & Announcements
Links
 

Volume 1,Issue 4,2019 Table of Contents

   
Other Issues:  
  

Contents

Modeling of Lone Star Ticks with Deer Migration to Canada
  Jemisa Sadiku, Zilong Song and Jianhong Wu
  2019,1(4):425-442 [Abstract]  [View PDF(1.74 M)]
  
The Formats of Julia Sets for Complex Dynamic Systems
  Changan Liu and Shutang Liu
  2019,1(4):443-459 [Abstract]  [View PDF(537.21 K)]
  
A Consumption Behavior Model with Advertising And Word-of-Mouth Effect
  Peidi Nie, M. A. Abd-Rabo, Yutong Sun and Jingli Ren
  2019,1(4):461-489 [Abstract]  [View PDF(457.00 K)]
  
Threshold Dynamics of a Time-periodic Reaction-Diffusion Malaria Model with Distributed Latencies
  Haoyu Wang, A-yun Zhang and Zhicheng Wang
  2019,1(4):491-512 [Abstract]  [View PDF(374.12 K)]
  
Ergodic Behaviour of Nonconventional Ergodic Averages for Commuting Transformations
  Xia Pan, Zuohuan Zheng and Zhe Zhou
  2019,1(4):513-525 [Abstract]  [View PDF(315.84 K)]
  
Qualitative Analysis of Crossing Limit Cycles in Discontinuous Liénard-Type Differential Systems
  Fangfang Jiang and Maoan Han
  2019,1(4):527-543 [Abstract]  [View PDF(557.51 K)]
  
Steady-state Solution for Reaction-diffusion Models with Mixed Boundary Conditions
  Raoqing Ma, Shangzhi Li and Shangjiang Guo
  2019,1(4):545-560 [Abstract]  [View PDF(355.97 K)]
  
Global Structure of Planar Quadratic Semi-Quasi-Homogeneous Polynomial Systems
  Zecen He and Haihua Liang
  2019,1(4):561-572 [Abstract]  [View PDF(371.66 K)]
  
A HIV Infection Model with Periodic Multidrug Therapy
  Rui Yuan and Zhen Wang
  2019,1(4):573-593 [Abstract]  [View PDF(1.87 M)]
  
Multiplicity and Stability of Equilibrium States of Three-Dimensional Nonlinear System
  Suiming Shang and Yu Tian
  2019,1(4):595-604 [Abstract]  [View PDF(342.86 K)]